Skip to main content Accessibility help
×
Home
  • Print publication year: 2005
  • Online publication date: March 2017

Interpolation in goal-directed proof systems 1

from ARTICLES
[1] C., Areces, P., Blackburn, and M., Marx, Repairing the interpolation theorem in quantified modal logic, 2003, pp. 287–299.
[2] J., Bicarregui, D. M., Gabbay, T., Dimitrakos, and T., Maibaum, Interpolation in practical formal development, Logic Journal of the IGPL, vol. 9 (2001), pp. 231–244.
[3] W., Craig, Linear reasoning. A new form of the Herbrand–Gentzen theorem and three uses of the Herbrand–Gentzen theorem, The Journal of Symbolic Logic, vol. 22 (1957), pp. 250–268 and 269–285.
[4] K., Fine, Failure of the interpolation lemma in quantifiedmodal logic, The Journal of Symbolic Logic, vol. 44 (1979), pp. 201–206.
[5] M., Fitting, Proof methods for modal and intuitionistic logic, D., Reidel, 1983.
[6] M., Fitting, Interpolation theorem for first order S5, The Journal of Symbolic Logic, vol. 67 (2002), pp. 621–634.
[7] D. M., Gabbay, Semantic proof of the Craig interpolation theorem for intuitionistic logic and extensions, part I, Proceedings of the 1969 Logic Colloquium inManchester, North-Holland, 1969, pp. 391–401.
[8] D. M., Gabbay, Semantic proof of the Craig interpolation theorem for intuitionistic logic and extensions, part II, Proceedings of the 1969 Logic Colloquium in Manchester, North-Holland, 1969, pp. 403–410.
[9] D. M., Gabbay, Craig's interpolation theorem for modal logics, Proceedings of Logic Conference (W., Hodges, editor), Springer, 1970, pp. 111–128.
[10] D. M., Gabbay, Investigations in modal and tense logics with applications, D., Reidel, 1976.
[11] D. M., Gabbay, Craig's theorem for intuitionistic logic, III, The Journal of Symbolic Logic, vol. 42 (1977), pp. 269–271.
[12] D. M., Gabbay, Labelled deductive systems, Oxford University Press, 1996.
[13] D. M., Gabbay, Fibring logics, Oxford University Press, 1998.
[14] D. M., Gabbay and L., Maksimova, Treatise on interpolation and definability, Oxford University Press, Forthcoming.
[15] D. M., Gabbay and H. J., Ohlbach, Quantifier elimination in second order predicate logic, Proceedings of KR –92 (B., Nebel, C., Rich, and W., Swartout, editors), 1992, pp. 425–435.
[16] D. M., Gabbay and N., Olivetti, Goal directed algorithmic proof, Kluwer, 2000.
[17] D. M., Gabbay, S., Schlobach, and H. J., Ohlbach, A note on interpolation by translation, In preparation.
[18] E. G. K., Lopez-Escobar, On the interpolation theorem for the logic of constant domains, The Journal of Symbolic Logic, vol. 46 (1981), pp. 87–88.
[19] R., Lyndon, An interpolation theorem in the predicate calculus, Pacific Journal of Mathematics, vol. 9 (1959), pp. 155–164.
[20] L., Maksimova, Craig's theorem in superintuitionistic logic and amalgamable varieties of pseudo Boolean algebras, Algebra i Logika, vol. 16 (1977), pp. 643–681.
[21] L., Maksimova, Interpolation properties of superintuitionistic logic, Studia Logica, vol. 38 (1979), pp. 419–428.
[22] L., Maksimova, Interpolation theorem in modal logic and amalgamated varieties of topoBoolean algebras, Algebra i Logika, vol. 18 (1979), pp. 556–586.
[23] L., Maksimova, Failure of interpolation property in modal companions of Dummett's logic, Algebra i Logika, vol. 21 (1982), pp. 690–694.
[24] M., Marx and C., Areces, Failure of interpolation in combined modal logics, Notre Dame Journal of Formal Logic, vol. 39 (1998), pp. 253–273.
[25] A., Nonnengart, H. J., Ohlbach, and A., Szalas, Elimination of predicate quantifiers, Logic, language and reasoning, Essays in honour of D. M., Gabbay (H. J., Ohlbach and U., Reyle, editors), Kluwer, 1999, pp. 149–172.
[26] P. W., O‘Hearn and D., Pym, The logic of bunched implications, The Bulletin of Symbolic Logic, vol. 5 (1999), pp. 215–244.
[27] M., Otto, An interpolation theorem, The Bulletin of Symbolic Logic, vol. 6 (2000), pp. 447– 462.
[28] M., Pentus, Lambek calculus and formal grammars, Provability, complexity, grammar, American Mathematical Society Translations–Series 2, 1999, pp. 57–86.
[29] D., Roorda, Interpolation in fragments of classical linear logic, The Journal of Symbolic Logic, vol. 59 (1994), pp. 419–444.